# SDR DL73K010748

- Difficulty date: May 8, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 48,329 hours, 37,244 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LONGITUDINAL FLOORBEAM OVER THE CENTER WING BOX AT BL 0 WAS FOUND WITH A CRACK IN THE FLOORBEAM WEB AND UPPER    CHORD AT FS 660 AND 2 CRACKS IN THE FLOORBEAM WEB AT FS 705.  THE CRACKED BEAM WAS REPAIRED PER BAC S/B 737-57-1210 AND ER/A 380765-14.
